# SDR K11A2009071672304

- Difficulty date: July 16, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 59,369 hours, 38,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AT STA 1313 STRINGER 19R-20R 10 X 10 INCHES.
